# SDR CA110328009

- Difficulty date: March 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG67095009
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE FLIGHT PREPARATION BEFORE BOARDING AND AFTER SWITCHING ON THE RT AIR CONDITIONING PACK A CHEMICAL ODOR AND A BRIGHT SMOKE WAS NOTICED WITHIN THE CABIN.  THERE UPON THE PIC SWITCHED OFF THE APU AND THE BATTERY MASTER SWITCH AND LT THE ACFT TOGETHER WITH THE COMPLETE CREW.  AN EXAMINATION CONDUCTED BY THE AIRPORT FIRE BRIGADE SHOWED NO CAUSE.  THE TECHS R & R THE RT ACM AND FOUND A BRAKE NOISE AND HIGH TORQUE AXIAL FREE PLAY.  AFTER INSTALLING THE NEW ACM AN OPS TEST SHOWED NO ABNORMALS.  ACFT RETURNED TO SERVICE.
